Alert archive / Washington / Winter Storm Warnings in 2008

Winter Storm Warning 3, NWS Seattle, WA

February 7, 2008

NWS Seattle, WA issued this winter storm warning at Feb 7, 2008, 4:10 PM PST. It was in force for 35 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 7, 2008, 4:10 PM PST (00:10 UTC)
Expired
Feb 9, 2008, 3:10 AM PST
In force
35 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS46 KSEW 080010
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
410 PM PST THU FEB 7 2008

...NEW SNOW TO BE MEASURED IN FEET OVER THE CASCADES THROUGH FRIDAY...

.COOL...MOIST AND UNSTABLE ONSHORE FLOW WILL CONTINUE TO SUPPORT
HEAVY SNOW OVER THE CASCADES AND OLYMPICS THROUGH FRIDAY.

WAZ518-519-080815-
/O.EXP.KSEW.BZ.W.0001.000000T0000Z-080208T0000Z/
/O.NEW.KSEW.WS.W.0003.080208T0010Z-080209T0000Z/
WEST SLOPES NORTHERN CASCADES AND PASSES-
WEST SLOPES CENTRAL CASCADES AND PASSES-
410 PM PST THU FEB 7 2008

...WINTER STORM WARNING IN EFFECT UNTIL 4 PM PST FRIDAY...
...BLIZZARD WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WINTER STORM
WARNING...WHICH IS IN EFFECT UNTIL 4 PM PST FRIDAY. THE BLIZZARD
WARNING IS NO LONGER IN EFFECT. 

HEAVY SNOW WILL CONTINUE THROUGH FRIDAY AFTERNOON. FOR TONIGHT...8
TO 14 INCHES OF NEW SNOW IS ANTICIPATED WITH AN ADDITIONAL 8 TO 14
INCHES OF SNOW EXPECTED DURING THE DAY ON FRIDAY. 24-HOUR SNOWFALL
AMOUNTS OF 16 TO 28 INCHES ARE EXPECTED TONIGHT AND FRIDAY. GUSTY
WINDS WILL CONTINUE TO BLOW AND DRIFT THE SNOW. SNOW LEVELS WILL
REMAIN AROUND 1500 TO 2500 FEET THROUGH THIS PERIOD...SO THE SNOW
WILL IMPACT ALL MAJOR MOUNTAIN PASSES ACROSS THE CASCADES.

THE NORTHWEST WEATHER AND AVALANCHE CENTER HAS ALSO ISSUED AN
AVALANCHE WARNING THROUGH FRIDAY. TRAVEL INTO THE BACKCOUNTRY IN
AVALANCHE TERRAIN IS DISCOURAGED. FOR ADDITIONAL INFORMATION...
VISIT THE NWAC WEBSITE AT NWAC.US...OR CALL 206-526-6677.

PEOPLE PLANNING TRAVEL ACROSS THE CASCADES SHOULD BE PREPARED FOR
HAZARDOUS WINTER WEATHER CONDITIONS AND POTENTIAL LENGTHY DELAYS.
FOR THE LATEST ROAD CONDITIONS IN THE CASCADE PASSES CALL 511 OR
800-695-ROAD.
 

$$

WAZ513-080815-
/O.EXP.KSEW.BZ.W.0001.000000T0000Z-080208T0000Z/
/O.NEW.KSEW.SN.Y.0010.080208T0010Z-080209T0000Z/
OLYMPICS-
410 PM PST THU FEB 7 2008

...SNOW ADVISORY IN EFFECT UNTIL 4 PM PST FRIDAY...
...BLIZZARD WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST FRIDAY. THE BLIZZARD
WARNING IS NO LONGER IN EFFECT. 

AN ADDITIONAL 2 TO 8 INCHES OF SNOW ARE EXPECTED IN THE OLYMPIC
MOUNTAINS TONIGHT...FOLLOWED BY AN ADDITIONAL 2 TO 5 INCHES DURING
THE DAY ON FRIDAY. 24-HOUR SNOWFALL TOTALS OF A FOOT ARE POSSIBLE. 

$$

HANER

WEATHER.GOV/SEATTLE
5 follow-up statements
000 
WWUS46 KSEW 080406
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
806 PM PST THU FEB 7 2008

...ANOTHER 1 TO 2 FEET OF SNOW EXPECTED OVER THE CASCADES BY
FRIDAY AFTERNOON...

.COOL...MOIST AND UNSTABLE ONSHORE FLOW WILL CONTINUE TO SUPPORT
HEAVY SNOW OVER THE CASCADES AND OLYMPICS THROUGH FRIDAY.

WAZ518-519-081215-
/O.CON.KSEW.WS.W.0003.000000T0000Z-080209T0000Z/
WEST SLOPES NORTHERN CASCADES AND PASSES-
WEST SLOPES CENTRAL CASCADES AND PASSES-
806 PM PST THU FEB 7 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY FOR
THE WEST SLOPES OF THE NORTH AND CENTRAL CASCADES AND PASSES.

HEAVY SNOW WILL CONTINUE TONIGHT THROUGH FRIDAY AFTERNOON. TOTAL
NEW ACCUMULATIONS BY 4 PM FRIDAY WILL RANGE FROM 12 TO 24 INCHES.
GUSTY WEST WINDS OF 15 TO 25 MPH WILL CONTINUE TO BLOW IN THE
PASSES WHILE WINDS ON HIGHER RIDGES REACH 30 MPH WITH GUSTS TO 55
MPH. THESE WINDS WILL BLOW AND DRIFT THE SNOW AND GIVE POOR
VISIBILITIES. SNOW LEVELS WILL REMAIN BETWEEN 1500 TO 2500 FEET
THROUGH THIS PERIOD...SO THE SNOW WILL IMPACT ALL MAJOR MOUNTAIN
PASSES ACROSS THE CASCADES.

THE NORTHWEST WEATHER AND AVALANCHE CENTER HAS ALSO ISSUED AN
AVALANCHE WARNING THROUGH FRIDAY. TRAVEL INTO THE BACKCOUNTRY IN
AVALANCHE TERRAIN IS DISCOURAGED. FOR ADDITIONAL INFORMATION...
VISIT THE NWAC WEBSITE AT NWAC.US...OR CALL 206-526-6677.

PEOPLE PLANNING TRAVEL ACROSS THE CASCADES SHOULD BE PREPARED FOR
HAZARDOUS WINTER WEATHER CONDITIONS AND POTENTIAL LENGTHY DELAYS.
FOR THE LATEST ROAD CONDITIONS IN THE CASCADE PASSES CALL 511 OR
800-695-ROAD.

$$

WAZ513-081215-
/O.CON.KSEW.SN.Y.0010.000000T0000Z-080209T0000Z/
OLYMPICS-
806 PM PST THU FEB 7 2008

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST FRIDAY. 

AN ADDITIONAL 2 TO 8 INCHES OF SNOW ARE EXPECTED IN THE OLYMPIC
MOUNTAINS TONIGHT...FOLLOWED BY ANOTHER 2 TO 5 INCHES DURING THE
DAY ON FRIDAY. 24-HOUR SNOWFALL TOTALS OF AROUND A FOOT ARE LIKELY.

$$


ALBRECHT
WEATHER.GOV/SEATTLE
000 
WWUS46 KSEW 081208
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
408 AM PST FRI FEB 8 2008

...ANOTHER 6 TO 12 INCHES OF NEW SNOW EXPECTED OVER THE CASCADES
BY THIS AFTERNOON...

.COOL...MOIST AND UNSTABLE ONSHORE FLOW WILL CONTINUE TO SUPPORT
HEAVY SNOW OVER THE CASCADES THROUGH THIS AFTERNOON.

WAZ518-519-090000-
/O.CON.KSEW.WS.W.0003.000000T0000Z-080209T0000Z/
WEST SLOPES NORTHERN CASCADES AND PASSES-
WEST SLOPES CENTRAL CASCADES AND PASSES-
408 AM PST FRI FEB 8 2008

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON. 

ANOTHER 6 TO 12 INCHES OF NEW SNOW IS EXPECTED IN THE CASCADES BY
THIS AFTERNOON. GUSTY WEST WINDS OF 15 TO 25 MPH WILL CONTINUE TO
BLOW IN THE PASSES THESE WINDS WILL BLOW AND DRIFT THE SNOW AND
GIVE POOR VISIBILITIES AT TIMES. SNOW LEVELS WILL REMAIN NEAR 2000
FEET SO THE SNOW WILL IMPACT ALL MAJOR MOUNTAIN PASSES ACROSS THE
CASCADES.

THE NORTHWEST WEATHER AND AVALANCHE CENTER HAS CONTINUED THE
AVALANCHE WARNING THROUGH TODAY. TRAVEL INTO THE BACKCOUNTRY IN
AVALANCHE TERRAIN IS DISCOURAGED. FOR ADDITIONAL INFORMATION...
VISIT THE NWAC WEBSITE AT NWAC.US...OR CALL 206-526-6677.

PEOPLE PLANNING TRAVEL ACROSS THE CASCADES SHOULD BE PREPARED FOR
HAZARDOUS WINTER WEATHER CONDITIONS AND POTENTIAL LENGTHY DELAYS.
FOR THE LATEST ROAD CONDITIONS IN THE CASCADE PASSES CALL 511 OR
800-695-ROAD.

$$

WAZ513-090000-
/O.CON.KSEW.SN.Y.0010.000000T0000Z-080209T0000Z/
OLYMPICS-
408 AM PST FRI FEB 8 2008

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

AN ADDITIONAL 3 TO 6 INCHES OF NEW SNOW IS EXPECTED IN THE
OLYMPIC MOUNTAINS TODAY.

$$

FELTON
WEATHER.GOV/SEATTLE
000 
WWUS46 KSEW 082340
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
340 PM PST FRI FEB 8 2008



WAZ513-090045-
/O.CAN.KSEW.SN.Y.0010.000000T0000Z-080209T0000Z/
OLYMPICS-
340 PM PST FRI FEB 8 2008

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELED THE SNOW
ADVISORY. 

A WARM FRONT WILL CROSS THE OLYMPICS EARLY THIS
EVENING...ALLOWING SNOW AND RAIN TO DECREASE.


$$

WAZ518-519-090800-
/O.EXT.KSEW.WS.W.0003.000000T0000Z-080209T0800Z/
WEST SLOPES NORTHERN CASCADES AND PASSES-
WEST SLOPES CENTRAL CASCADES AND PASSES-
340 PM PST FRI FEB 8 2008

...WINTER STORM WARNING NOW IN EFFECT UNTIL MIDNIGHT PST
TONIGHT...

THE WINTER STORM WARNING FOR THE WEST SLOPES OF THE NORTH AND
CENTRAL CASCADES IS NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT.

A WARM FRONT MOVING NORTH ACROSS WESTERN WASHINGTON TONIGHT WILL
DROP 5 TO 10 INCHES OF ADDITIONAL SNOW TONIGHT. THE HEAVIEST
ACCUMULATIONS WILL BE AHEAD OF THE WARM FRONT...OVER THE SOUTH
PART THIS EVENING...THEN SHIFTING UP OVER THE NORTH CASCADES LATER
TONIGHT AS THE WARM FRONT MOVES STEADILY NORTH.

SNOW LEVELS THIS EVENING WILL RANGE FROM 3000 FEET OVER THE
CENTRAL CASCADES TO 1500 FEET OVER THE NORTH CASCADES...THEN
RISING OVERNIGHT TO 4500 FEET OVER THE CENTRAL CASCADES AND 2500
FEET NORTH CASCADES. THE RISING FREEZING LEVELS MEAN THAT THE SNOW
WILL CHANGE TO RAIN OVERNIGHT AT THE LOWER PASSES LIKE SNOQUALMIE
PASS AND STEVENS PASS.

THE NORTHWEST WEATHER AND AVALANCHE CENTER HAS CONTINUED THE
AVALANCHE WARNING TONIGHT THROUGH SATURDAY FOR EXTREME DANGER.
THIS IS THE HIGHEST LEVEL OF AVALANCHE DANGER WITH WIDESPREAD
NATURAL AVALANCHES CERTAIN AND LARGE DESTRUCTIVE SLIDES POSSIBLE.
TRAVEL INTO THE BACK COUNTRY IN AVALANCHE TERRAIN SHOULD BE
AVOIDED. FOR ADDITIONAL INFORMATION...VISIT THE NWAC WEBSITE AT
NWAC.US...OR CALL 206-526-6677.

PEOPLE OTHERWISE PLANNING TRAVEL ACROSS THE CASCADE PASSES SHOULD BE
PREPARED FOR HAZARDOUS WINTER WEATHER CONDITIONS AND POTENTIAL
LENGTHY DELAYS. FOR THE LATEST ROAD CONDITIONS IN THE CASCADE
PASSES CALL 511 OR 800-695-ROAD.

$$

KAM/KRAMER
000 
WWUS46 KSEW 090549
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
949 PM PST FRI FEB 8 2008

WAZ518-519-091300-
/O.EXT.KSEW.WS.W.0003.000000T0000Z-080209T1300Z/
WEST SLOPES NORTHERN CASCADES AND PASSES-
WEST SLOPES CENTRAL CASCADES AND PASSES-
949 PM PST FRI FEB 8 2008

...WINTER STORM WARNING NOW IN EFFECT UNTIL 5 AM PST SATURDAY...

THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 5 AM PST
SATURDAY. 

HEAVY SNOW WILL CONTINUE THROUGH TONIGHT OVER THE CASCADES. AN
ADDITIONAL 6 TO 12 INCHES OF SNOW ARE EXPECTED BY DAYBREAK. THE
HEAVIEST AMOUNTS WILL OCCUR FROM STEVENS PASS SOUTH TO WHITE
PASS...INCLUDING SNOQUALMIE PASS AND MOUNT RAINIER.

SNOW LEVELS AFTER MIDNIGHT WILL RISE TO NEAR 3500 OR 4000 FEET.
SNOQUALMIE PASS...WHICH IS NEAR 3000 FEET...WILL LIKELY HAVE ITS
SNOWFALL START TO MIX WITH RAIN AFTER MIDNIGHT AND COULD
COMPLETELY CHANGE OVER TO RAIN BY DAYBREAK. STEVENS AND WHITE
PASSES WILL LIKELY REMAIN SNOW THROUGH THE NIGHT.

THE NORTHWEST WEATHER AND AVALANCHE CENTER HAS CONTINUED THE
AVALANCHE WARNING TONIGHT THROUGH SATURDAY FOR EXTREME DANGER.
THIS IS THE HIGHEST LEVEL OF AVALANCHE DANGER WITH WIDESPREAD
NATURAL AVALANCHES CERTAIN AND LARGE DESTRUCTIVE SLIDES POSSIBLE.
TRAVEL INTO THE BACK COUNTRY IN AVALANCHE TERRAIN SHOULD BE
AVOIDED. FOR ADDITIONAL INFORMATION...VISIT THE NWAC WEBSITE AT
NWAC.US...OR CALL 206-526-6677.

OTHERWISE...PEOPLE PLANNING TRAVEL ACROSS THE CASCADE PASSES
SHOULD CHECK AHEAD TO DETERMINE THE LATEST STATUS OF PASS CLOSURES
AND PASS CONDITIONS. BE PREPARED FOR HAZARDOUS WINTER WEATHER
CONDITIONS AND POTENTIAL LENGTHY DELAYS. FOR THE LATEST ROAD
CLOSURES AND CONDITIONS IN THE CASCADE PASSES...CALL 511 OR
800-695-ROAD.

$$

HANER

WEATHER.GOV/SEATTLE
000 
WWUS46 KSEW 091110
WSWSEW

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
310 AM PST SAT FEB 9 2008

WAZ518-519-091215-
/O.CAN.KSEW.WS.W.0003.000000T0000Z-080209T1300Z/
WEST SLOPES NORTHERN CASCADES AND PASSES-
WEST SLOPES CENTRAL CASCADES AND PASSES-
310 AM PST SAT FEB 9 2008

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE WINTER
STORM WARNING.

SNOW IN THE CASCADES TAPERED OFF EARLY THIS MORNING...AS A WARM
FRONT BEGAN TO LIFT NORTH OF THE AREA. SNOWFALL TODAY WILL BE
RELATIVELY LIGHT...WITH ANOTHER 2 TO 5 INCHES EXPECTED. THE SNOW
LEVEL WILL BE AROUND 3500 FEET.

THE WINTER STORM WARNING THAT WAS IN EFFECT HAS ENDED. HOWEVER...
EXTREME AVALANCHE DANGER WILL CONTINUE TODAY...AND AN AVALANCHE
WARNING ISSUED BY THE NORTHWEST WEATHER AND AVALANCHE CENTER
REMAINS IN EFFECT.

IN ADDITION...A COLD FRONT WILL MOVE THROUGH THE REGION TONIGHT
FOLLOWED BY AN UPPER TROUGH ON SUNDAY. THESE FEATURES WILL BRING A
FRESH ROUND OF SNOWFALL...AND SOME AREAS OF THE CASCADES COULD
RECEIVE UP TO 20 INCHES OF NEW SNOW TONIGHT AND SUNDAY. THE
NATIONAL WEATHER SERVICE WILL ISSUE A WINTER STORM WATCH FOR THIS
EVENT AROUND 4 AM THIS MORNING.

$$

MCDONNAL

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this winter storm warning went out at Feb 7, 3:40 PM PST, 30 minutes earlier.

Area forecast discussion, Feb 7, 3:40 PM PST, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
340 PM PST THU FEB 7 2008

.SYNOPSIS...COOL...MOIST AND UNSTABLE ONSHORE FLOW WILL CONTINUE TO
BRING SHOWERS TO THE LOWLANDS AND HEAVY MOUNTAIN SNOW THROUGH FRIDAY
MORNING. A WARM FRONT WILL LIFT NORTH ACROSS THE AREA ON FRIDAY
AFTERNOON AND NIGHT. A COLD FRONT WILL CROSS THE REGION LATE
SATURDAY...FOLLOWED BY ANOTHER SYSTEM ON SUNDAY. THE ACTIVE WEATHER
PATTERN WILL CONTINUE NEXT WEEK...WITH THE NEXT FRONTAL SYSTEM
ARRIVING BY TUESDAY AND THEN ANOTHER ON THURSDAY.

&&

.SHORT TERM...BREEZY CONDITIONS CONTINUE AT THIS TIME...BUT WINDS
HAVE ALL EASED OFF FROM EARLY THIS MORNING. COOL...MOIST AND
UNSTABLE ONSHORE FLOW CONTINUES THOUGH...WITH QUICK-MOVING SHOWERS
OVER THE LOWLANDS AND HEAVY SNOW CONTINUING IN THE MOUNTAINS. THE
ATMOSPHERE STABILIZES OVERNIGHT AND FRIDAY MORNING...BUT A WARM
FRONT WILL THEN LIFT NORTH AND CONTINUE WITH A MORE WIDESPREAD
REGIME OF CLOUDS AND LOWLAND RAIN...SNOW IN THE MOUNTAINS. THE 18Z
NAM CONTINUES TO PAINT VERY HEAVY PRECIP ALONG THE CASCADE WEST
SLOPES FOR THE NEXT 24 HOURS WITH 24-HOUR LIQUID AMOUNTS OVER 3
INCHES FOR THE PERIOD ENDING AT 7 PM ON FRIDAY. NEEDLESS TO
SAY...THIS CONVERTS TO A CONTINUATION OF INCREDIBLE SNOWFALL
AMOUNTS. SNOW LEVELS REMAIN FIRMLY BELOW PASS LEVEL UNTIL SOMETIME
FRIDAY NIGHT. WILL CONTINUE HIGHLIGHTS FOR THE CASCADES IN THE FORM
OF A WINTER STORM WARNING FOR ANOTHER 24 HOURS.

AS MENTIONED BEFORE...A WARM FRONT STARTS TO LIFT NORTH ACROSS WRN
WA ON FRI AFTERNOON. BOTH THE NAM AND GFS REALLY FOCUS SOME HEAVIER
PRECIP OVER THE SOUTHER 1/3RD OF THE FORECAST AREA...I.E. FROM
OLYMPIA ON SOUTH. THIS COMBINED WITH AN UNUSUAL LOW-ELEVATION
SNOWPACK DOWN TO NEARLY 1000 FEET IN A LOW-ELEVATION RIVER BASIN
WILL CAUSE RISES ON THE CHEHALIS RIVER. CURRENT RIVER FORECASTS
BRING THE CHEHALIS AT GRAND MOUND TO WITHIN A FOOT SHY OF FLOOD
STAGE ON SATURDAY NIGHT. NO HIGHLIGHTS OR STATEMENTS WILL BE ISSUED
WITH THIS PACKAGE...BUT IT COULD GET UNCOMFORTABLY CLOSE TO FLOOD
STAGE AND WILL BE WATCHED.

WARM FRONT WILL HAVE LIFTED NORTH BY SATURDAY MORNING...AND SNOW
LEVELS SHOULD RISE TO ABOUT 4000 FEET ON SATURDAY MORNING IN THE
WARM SECTOR. ANOTHER COLD FRONT ARRIVES LATE SATURDAY WITH ANOTHER
ROUND OF RAIN...BREEZY CONDITIONS...AND SNOW LEVELS FALLING WELL
BELOW PASS LEVEL AGAIN BEHIND THE COLD FRONT.

ANOTHER SHORTWAVE MOVES THROUGH ON SUNDAY. THE SURFACE REFLECTION
WILL MERELY BE AN OPEN WAVE MOVING ONSHORE OVER VANCOUVER
ISLAND...BUT COLD TEMPERATURES ALOFT AND AN UNSTABLE ATMOSPHERE WILL
LEAD TO A SHOWERY AND SOMEWHAT BREEZY PATTERN FOR SUNDAY.

.LONG TERM...A PROGRESSIVE PATTERN OF TROUGHS AND RIDGES WILL CARRY
ON THROUGH THE EXTENDED FORECAST. A RIDGE WILL TRY TO BUILD UP ON
MONDAY BUT COULD GET MUDDIED BY WARM ADVECTION CLOUDS AND LIGHT
RAIN. A TROUGH WITH A TRAILING COLD FRONT PASSES ON TUE...FOLLOWED
BY LOWER SNOW LEVELS AND SHOWERS ON TUE NIGHT. A DRIER AND MORE
TRANQUIL RIDGE TRIES TO BUILD IN WED. ONCE THIS RIDGE AXIS PASSES
EAST...BOTH THE GFS AND ECMWF DEPICT A LONG FETCH OF MOIST SOUTHWEST
FLOW TAKING AIM AT THE PAC NW. THE PATTERN LOOKS LIKE IT COULD BE A
HEAVY RAIN PRODUCER WITH A FAIR AMOUNT OF WIND...BUT THERE IS ALWAYS
A LOT OF UNCERTAINTY WHEN YOURE TALKING ABOUT THE DAY 7
FORECAST.        HANER

&&

.AVIATION...THERE ARE A FEW CEILINGS AROUND 3K FT BUT MOST CLOUDS
ARE CONSIDERABLY HIGHER. STRONG ONSHORE FLOW CONTINUES TONIGHT SO NO
REAL CLEARING BUT THERE SHOULD BE LARGE OPEN AREAS FROM TIME TO
TIME. NEXT SYSTEM ON TRACK FOR FRIDAY SHOULD BRING OVERCAST AROUND
3K FT WITH RAIN AT TIMES. WIND AT KSEA SW 14G22...SLOWLY DIMINISHING
TO SW 8-12 BY 08Z. CHB

&&

.MARINE...GALES CONTINUE ON THE COAST AND DOWN THE STRAIT. STRONG
ONSHORE FLOW LOOKS TO CONTINUE INTO FRIDAY AND GALES COULD VERY WELL
LAST EVEN LONGER...BUT FOR NOW HAVE THEM ENDING AT 12Z. SMALL CRAFT
ADVISORY WINDS UNTIL 12Z ELSEWHERE. HIGH SURF ADVISORY FOR THE COAST
ALSO IS CONTINUING...WOULD LIKE TO END BY 00Z BUT WILL EXTEND IF
WAVES KEEP COMING IN.

WINDS ARE FORECAST TO DIMINISH ON FRIDAY. HOWEVER THE SYSTEMS KEEP
COMING. SHOULD BE GALES...ON THE COAST AT LEAST...SATURDAY AFTERNOON
...SUNDAY AFTERNOON...AND TUESDAY. NO REASON TO DOUBT GFS WHICH IS
IN QUITE AN ACTIVE WEATHER PATTERN. CHB

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
.WINTER STORM WARNING FOR THE WEST SLOPES OF THE CASCADES.
.SNOW ADVISORY FOR THE OLYMPIC MOUNTAINS.
.GALE WARNING COAST AND STRAIT.
.SMALL CRAFT ADVISORY ELSEWHERE.
.SMALL CRAFT ADVISORY FOR ROUGH BAR CONDITIONS GRAYS HARBOR BAR.
.HIGH SURF ADVISORY FOR THE NORTH AND CENTRAL COAST.

WEATHER.GOV/SEATTLE

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 7, 4:10 PM PSTSnow AdvisorySEW24 hr

Nearby

Winter Storm Warnings in Washington, 2008Every winter storm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.